# SDR SWAA2013040114342

- Difficulty date: March 13, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 35,814 hours, 22,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727D+6 - 767, RBL 20.  REPAIRED SUPPORT PER SRM.
